# SDR AALA20110730TUL06

- Difficulty date: July 30, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED DENT IN SKIN STATION 1380 BETWEEN STRINGERS 8 AND 9 RIGHT.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
